# SDR AUS20030927

- Difficulty date: September 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 12116013
- Condition: Cracked
- Location: Mlg
- Part time: 12,958 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR OUTBOARD ATTACHMENT FITTING CRACKED IN AREAOF UPPER REAR RADIUS.
